# SDR VNAA20250716001

- Difficulty date: June 6, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321483
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (2 EAS) LOCATED BTW FS280.00 TO FS310.00 AND LBL=20", LBL=37" AT FUSELAGE FLOOR STRUCTURE.  FLOOR SUPPORTS (2 EAS) LOCATED BTW FS280.00 TO FS310.00 AND LBL=20", LBL=37" AT FUSELAGE FLOOR STRUCTURE WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-21-01-001-A01
